Does anyone out there take Seroquel and feel soooo tired all day? I have read that this is a side effect, and it was given to me originally to get me to go to sleep. However, now I take it throughout the day, and I don't know how I will ever go back to work being this tired all day. Will this ever change? Anyone have any good advice or comments regarding Seroquel?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...